Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Convergence rates of parabolic difference schemes for non-smooth data


Authors: Vidar Thomée and Lars Wahlbin
Journal: Math. Comp. 28 (1974), 1-13
MSC: Primary 65M10
DOI: https://doi.org/10.1090/S0025-5718-1974-0341889-7
MathSciNet review: 0341889
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Consider the approximate solution of the initial-value problem for a parabolic system by means of a parabolic finite difference scheme of accuracy $ \mu $. The main result of the present paper is essentially that for positive time and v in $ {W_1}^s$ with $ 1 < s \leq \mu $, the error in the maximum norm is $ O({h^s})$ for small mesh-widths h.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M10

Retrieve articles in all journals with MSC: 65M10


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1974-0341889-7
Article copyright: © Copyright 1974 American Mathematical Society